“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6837
School of Physics
  Title:   Scalar-Scalar Bound State in Noncommutative Space
  Author(s): 
1.  M. Haghighat
2.  F. Loran
  Status:   Published
  Journal: Mod. Phys. Lett. A
  No.:  36
  Vol.:  16
  Year:  2001
  Pages:   1435-1438
  Supported by:  IPM
  Abstract:
Bethe-Salpeter equation in the non-commutative space for a scalar-scalar bound state is considered. It is shown that in the non-relativistic limit, the effect of spatial non-commutativity appears as if there exist a magnetic dipole moment coupled to each particle.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right